... has a severe headache now
I have Crohn's Disease, and am prescribed Pentasa. It is one of the mildest drugs in terms of side-effects. I highly doubt that it is causing the headaches, especially because it did not immediately cause headaches as you said, it took several weeks. I'd consult a doctor about the headaches, as they could be stress related, or she could have other medical issues.
- Pentasa Information for Consumers
- Pentasa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pentasa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 1 answer
Posted 24 Jul 2010 • 1 answer
Posted 8 Mar 2012 • 3 answers
My GI specialist reduce my Pentasa from 8 tablets/days to 6 tablets/day, which is great news, but I?
Posted 7 Dec 2014 • 1 answer
Posted 25 Jan 2017 • 0 answers